Volume 15, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Infinitesimal projective rigidity under Dehn filling

Michael Heusener and Joan Porti

Geometry & Topology 15 (2011) 2017–2071
Bibliography
1 H Akiyoshi, On the hyperbolic manifolds obtained from the Whitehead link, from: "Analysis of discrete groups, II (Kyoto, 1996)", Sūrikaisekikenkyūsho Kōkyūroku 1022 (1997) 213 MR1643724
2 M Artin, On the solutions of analytic equations, Invent. Math. 5 (1968) 277 MR0232018
3 Y Benoist, Convexes divisibles IV: Structure du bord en dimension 3, Invent. Math. 164 (2006) 249 MR2218481
4 Y Benoist, A survey on divisible convex sets, from: "Geometry, analysis and topology of discrete groups" (editors L Ji, K Liu, L Yang, S T Yau), Adv. Lect. Math. 6, Int. Press (2008) 1 MR2464391
5 J P Benzécri, Sur les variétés localement affines et localement projectives, Bull. Soc. Math. France 88 (1960) 229 MR0124005
6 M Boileau, J Porti, Geometrization of $3$–orbifolds of cyclic type, Astérisque (2001) 208 MR1844891
7 N Bourbaki, Lie groups and Lie algebras. Chapters 1–3, Elements of Math., Springer (1989) MR979493
8 K Bromberg, Rigidity of geometrically finite hyperbolic cone-manifolds, Geom. Dedicata 105 (2004) 143 MR2057249
9 K S Brown, Cohomology of groups, Graduate Texts in Math. 87, Springer (1982) MR672956
10 R D Canary, D B A Epstein, P Green, Notes on notes of Thurston, from: "Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984)" (editor D B A Epstein), London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 3 MR903850
11 S Choi, The deformation spaces of projective structures on $3$–dimensional Coxeter orbifolds, Geom. Dedicata 119 (2006) 69 MR2247648
12 D Cooper, D D Long, M B Thistlethwaite, Computing varieties of representations of hyperbolic $3$–manifolds into $\mathrm{SL}(4,\mathbb R)$, Experiment. Math. 15 (2006) 291 MR2264468
13 D Cooper, D D Long, M B Thistlethwaite, Flexing closed hyperbolic manifolds, Geom. Topol. 11 (2007) 2413 MR2372851
14 D B A Epstein, Complex hyperbolic geometry, from: "Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984)" (editor D B A Epstein), London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 93 MR903851
15 H Garland, A rigidity theorem for discrete subgroups, Trans. Amer. Math. Soc. 129 (1967) 1 MR0214102
16 W M Goldman, Complex hyperbolic geometry, Oxford Math. Monogr., Oxford Science Publ., The Clarendon Press, Oxford Univ. Press (1999) MR1695450
17 W Greub, Linear algebra, Graduate Texts in Math. 23, Springer (1975) MR0369382
18 R Hartshorne, Algebraic geometry, Graduate Texts in Math. 52, Springer (1977) MR0463157
19 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
20 H Helling, A C Kim, J L Mennicke, A geometric study of Fibonacci groups, J. Lie Theory 8 (1998) 1 MR1616794
21 C D Hodgson, Degeneration and regeneration of geometric structures on manifolds, PhD thesis, Princeton University (1986)
22 C D Hodgson, S P Kerckhoff, Universal bounds for hyperbolic Dehn surgery, Ann. of Math. $(2)$ 162 (2005) 367 MR2178964
23 D Johnson, J J Millson, Deformation spaces associated to compact hyperbolic manifolds, from: "Discrete groups in geometry and analysis (New Haven, Conn., 1984)" (editor R Howe), Progr. Math. 67, Birkhäuser (1987) 48 MR900823
24 M Kapovich, Deformations of representations of discrete subgroups of $\mathrm{SO}(3,1)$, Math. Ann. 299 (1994) 341 MR1275772
25 M Kapovich, Hyperbolic manifolds and discrete groups, Progress in Math. 183, Birkhäuser (2001) MR1792613
26 J L Koszul, Déformations de connexions localement plates, Ann. Inst. Fourier (Grenoble) 18 (1968) 103 MR0239529
27 A Lubotzky, A R Magid, Varieties of representations of finitely generated groups, Amer. Math. Soc. (1985) MR818915
28 L Marquis, Espace des modules de certains polyèdres projectifs miroirs, Geom. Dedicata 147 (2010) 47 MR2660566
29 P Menal-Ferrer, J Porti, Twisted cohomology for hyperbolic three manifolds arXiv:1001.2242
30 J Milnor, A duality theorem for Reidemeister torsion, Ann. of Math. $(2)$ 76 (1962) 137 MR0141115
31 G D Mostow, Quasi-conformal mappings in $n$–space and the rigidity of hyperbolic space forms, Inst. Hautes Études Sci. Publ. Math. (1968) 53 MR0236383
32 W D Neumann, D Zagier, Volumes of hyperbolic three-manifolds, Topology 24 (1985) 307 MR815482
33 J Porti, Torsion de Reidemeister pour les variétés hyperboliques, Amer. Math. Soc. (1997) MR1396960
34 R Riley, Discrete parabolic representations of link groups, Mathematika 22 (1975) 141 MR0425946
35 R Riley, A quadratic parabolic group, Math. Proc. Cambridge Philos. Soc. 77 (1975) 281 MR0412416
36 K P Scannell, Infinitesimal deformations of some $\mathrm{SO}(3,1)$ lattices, Pacific J. Math. 194 (2000) 455 MR1760793
37 N E Steenrod, Homology with local coefficients, Ann. of Math. $(2)$ 44 (1943) 610 MR0009114
38 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
39 E B Vinberg, V G Kac, Quasi-homogeneous cones, Mat. Zametki 1 (1967) 347 MR0208470
40 C A Weibel, An introduction to homological algebra, Cambridge Studies in Advanced Math. 38, Cambridge Univ. Press (1994) MR1269324
41 A Weil, Remarks on the cohomology of groups, Ann. of Math. $(2)$ 80 (1964) 149 MR0169956
42 G W Whitehead, Elements of homotopy theory, Graduate Texts in Math. 61, Springer (1978) MR516508